# SDR CA110614012

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 27,013 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 31080981
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H CAM OF ENGINE,  NEW BEARING  INSPECTED PRIOR TO INSTALLATION NOTICED MARKS ON THE OUTER RACE-WAY AND REJECTED THE BEARING. DURING CLOSER EVALUATION SEVERAL MARKS WERE FOUND ON THE OUTER RACEWAY INSIDE DIAMETER.  THIS WAS THE SECOND NEW BEARING THAT WAS REJECTED.
